# SDR RRXA97071

- Difficulty date: March 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N791FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46045
- System (JASC): 3423 · Magnetic Compass
- Part: Compass
- Condition: Binding
- Location: Nr 2
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, NR 2 COMPASS BINDING.  FLIGHT TURN BACK TO KJFK.
